Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Dimensions and measures of quasi self-similar sets

Author: K. J. Falconer
Journal: Proc. Amer. Math. Soc. 106 (1989), 543-554
MSC: Primary 58F12; Secondary 28A75
MathSciNet review: 969315
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that sets with certain quasi self-similar properties have equal Hausdorff and box-packing dimensions and also have positive and finite Hausdorff measure at the dimensional value. A number of applications of these results to particular examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F12, 28A75

Retrieve articles in all journals with MSC: 58F12, 28A75

Additional Information

PII: S 0002-9939(1989)0969315-8
Keywords: Dimension, fractal, self-similar set, repeller
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia